Makale
Tam Makale
Uluslararası
2006
Infinitesimal affine transformations in a tangent bundle of a Riemannian manifold with affine connection of Synectic Lift Connection
Journal of Quality Measurement and Analysis
Cilt 2 · Sayı 1 · ss. 29–36 · 01.05.2006
Atıf için künye
Akbulut, K., & Salımov, A. (2006). Infinitesimal affine transformations in a tangent bundle of a Riemannian manifold with affine connection of Synectic Lift Connection. Journal of Quality Measurement and Analysis, 2(1), 29–36.
BibTeX
@article{akbulut2006-53684,
author = {Akbulut, Kürşat and Salımov, Arif},
title = {Infinitesimal affine transformations in a tangent bundle of a Riemannian manifold with affine connection of Synectic Lift Connection},
journal = {Journal of Quality Measurement and Analysis},
year = {2006},
volume = {2},
number = {1},
pages = {29--36},
url = {https://akademik.atauni.edu.tr/yayinlar/53684-infinitesimal-affine-transformations-in-a-tangent-bundle-of-a-riemannian}
}